i was on 20mg twice a day for 2 years generic addrerall they were peach bars then now they are peach circles i had to come off adderall in dec 2010 because i was pregnant now i am back on it dec 2011 long story short before i had to stop taking it gave me plenty of energy no racing thoughts great at my job no daydreaming ect..now i have been on it for a week and i am so tired i could fall asleep standing up and makes me so sick to the point of vomiting it helps me do nothing !!! has this happen to anyone else please help !!!
New generic adderall making me feel very sleepy and nausea ?
Question posted by forever30 on 14 Dec 2011
Last updated on 28 June 2018 by Lewisaa
So glad to hear someone besides myself has had this same issue. Not to say im happy to see one suffer but I've literally searched high and low on this same information for myself. Unfortunately i can't answer your question but I'm absolutely right behind you. I have just been switched from my concerta to this same medication by this same company and it has got me to the point I half scared to even try taking it again because i became so ill. Very dizzy and was unable to even get out of bed, it's been awful yet it seems no-one is hearing me. I mean I'm really struggling myself and hopefully you have already found some answers yourself, if not..In all due respect, i feel your pain and I'm very sorry. I just cannot believe they can continue to get by with it and somehow there's stl many prescribed. It seems to me It's many different companies these days. Hopefully there is an answer. I just really needed to share considering the facts here.
I'm grateful to see I'm not alone and just hope forsome help very soon. This is a very hard thing. Good luck in all you do and God bless уоu
I can completely empathize with your situation! Are your new generics a more 'pink' hue than orange? Taste much more bitter than the first kind you were on?
The generic that you might have is Corepharma.
Myself and some others I know with ADHD who also take Adderall I-R have had negative side effects with the Corepharma (sp.?) generic brand. Many places carry that generic in Adderall nowadays.
I personally always have my home-town pharmacy order my generic brand each month (they do this for me now automatically though so that's also a plus!) ; the generic I get are made by Teva. They are scored, orange, & football-shaped pills (interestingly enough, the Teva's used to be distributed by chain pharmacies much more widely).
I would double-check your generic but hope this was of some help to you!
Chances are good that it's the specific generic brand you are taking. I had the same problem after my pharmacy switched generic brands on me without telling me. Check your prescription bottle. If it is Aurobindo brand, or Barr brand, then that's almost certainly the problem. The Barr brand made me sleepy and a little queasy but the Aurobindo brand feels like I have been poisoned.
Please complain to the FDA via their Medwatch page about the Aurobindo brand. It is made in India and they have already received a warning from the FDA about their quality control problems. The form isn't too hard to fill out and we need to take a stand against our pharmacies stocking the very cheapest brands of our medications they can find. Complain to your pharmacy too. This brand seems to be toxic to a lot of people.
I am also taking the generic Adderall. For the first 3 wks I was miserable. I could not close my eyes! I wasn't energized at all from taking it. I had absolutely no physical energy, but my mind never slowed down one bit. Not nausea, but just pure exhaustion had me queezy. That was on 1 30mg am, and 1 30mg pm. Awful. They have played around with my dose for another 3 wks now. Im presently taking 90mg early am with no second dose in the afternoon because, I'm already an insomniac, so there's just no way. It seems to me the only thing different on the Adderall, at all, is I'm having migraines. No energy, no focus, mind going all night and day as before... I simply don't understand how this same rx, on a lower dose, twice a day, helps my sister with everything and fall hard and fast asleep at night. This is the first time taking medication for my ( recently diagnosed ADHD ) Im not sure how much longer to stick with this rx, its doing absolutely nothing for me. I hope you find a rx/dose that works for you. I don't think Adderall is for me. Good luck.
- Adderall uses and safety info
- Adderall information for Healthcare Professionals (includes dosage details)
- Side effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.